# SDR 95ZZZW728

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Failure
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: E, X, J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE SYD TO HKG, WHILE RETARDING ENGINES IN CRUISE, NR 4 ENGINE FLAMED OUT, COULD NOT RESTART UNTIL DESCENT TO FL 210.  IN KHG, INSPECTED ENGINE PER MM 71-00-00, NO DAMAGE FOUND, AIRCRAFT DISPATCHED.  ON CLIMB-OUT FROM HKG, AT FL 164, NR 4 ENGINE STALLED, EGT WENT TO 960 DEGREES WITH VIBRATION.  ENGINE SHUT DOWN USING ALTERNATE PROCEDURES.  AIRCRAFT RETURNED TO HKG.  POST FLIGHT INSPECTION REVEALED METAL IN TAIL PIPE.  ENGINE CHANGE CALLED.  ADDITIONAL INFORMATION WILL BE SENT WHEN AVAILABLE.  AFTER ENGINE CHANGE, AIRCRAFT RELEASED FOR SERVICE.
